# SDR DALA2018041102337

- Difficulty date: April 11, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CRACKS ON FLOOR PANELS NBRS 168B, 200C, 160A, 389F AND 1003B AT PAX CAB. FLOOR PANELS NBRS 168B, 200C, 160A ,389F AND 1003B WERE FABRICATED REPLACED AND IDENTIFIED PER MD88 A.M.M. 53-20-01-201 AND WERE INSTALLED PER ROUTINE TASK CARD 001-0071:2500-0539. (LP0503686)
